circle — 1 articles found.

A characterization of Veronese imbeddings into complex projective spaces by circles

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (2) 2002, pp. 61–66
Vol.24 (2) 2002
K. Suizu / S. Maeda / T. Adachi Details
(Received: 2001-06-04 )
(Received: 2001-06-04 )

K. Suizu / S. Maeda / T. Adachi

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Veronese imbeddings, circle, complex projective space

AMS Subject Classification: Local submanifolds 53B25

PDF(click to download): A characterization of Veronese imbeddings into complex projective spaces by circles

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.